The singularity of the information matrix of the mixed proportional hazard model

Geert Ridder, Tiemen M. Woutersen

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

This paper presents new identification conditions for the mixed proportional hazard model. In particular, the baseline hazard is assumed to be bounded away from 0 and ∞ near t = 0. These conditions ensure that the information matrix is nonsingular. The paper also presents an estimator for the mixed proportional hazard model that converges at rate N-1/2.

Original languageEnglish (US)
Pages (from-to)1579-1589
Number of pages11
JournalEconometrica
Volume71
Issue number5
DOIs
StatePublished - Jan 1 2003

Keywords

  • Duration
  • Duration dependence
  • Heterogeneity
  • Mixed proportional hazard model
  • Root N convergence
  • Semi-parametric efficiency bound

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'The singularity of the information matrix of the mixed proportional hazard model'. Together they form a unique fingerprint.

  • Cite this